# SDR AT0700065

- Difficulty date: March 12, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT AFT FUSELAGE CANTED FRAME AT FASTENER HOLE AT STA Y-1178.225 CANT, LONG 14-6.  INSTALLED DOUBLER ANGLE REPAIR AT LT CANTED FRAME AT STA Y-1178.225 CANT L-14-L, IAW SRM 51-70-11.  MATERIAL USED .080 7775-0 SIZE 2.5" X 9.5", HEAT TREATED DOUBLER TO T6 PER AVBORNE G-PS 98PMS.247PS-01.
